MathSciNet Relay Station
MathSciNet bibliographic data
MR1465830 35H05 (22E25 22E30 22E60 35B05 35J70 58G30)
Lu, Guozhen; Wei, Juncheng On positive entire solutions to the Yamabe-type problem on the Heisenberg and stratified groups. Electron. Res. Announc. Amer. Math. Soc. 3 (1997), 83–89.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement